# SDR CALA2023011000075

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347642520200
- Condition: Corroded
- Location: Fr54-55/Str42l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN FR54 AND FR55 STGR42L HAS CORROSION PER HAECO LCQ N/R 9294442/38442 BLENDED OUT CORR AT AFT CARGO BTWEEN FR54-FR55 STGR42L IAW A319 AND REPAIR ANGLE IAW A319 SRM 53-41-13-300-010 FIG 2 TREAT PRIME SRM 51-74-00-001 MAT ORIGINAL IS .142 MAT LOSS .023 MAT REMAININ AND TOP COAT AREA IAW A319 SRM 51-23-11-001 BY MECH V925324 INSP G IS .114 MAX MAT ALLOWED IS 10%(.014") FOUND WITH OUT OFF LIMIT BY V061725 S SRM 53-41-13-283-002 PG3 FABRICATED AND INSTALLED SOLID SHIM
